# SDR VNAA2010051800005

- Difficulty date: May 12, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N258PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7941
- Aircraft time: 13,941 hours, 14,621 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Part serial: MX677009
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 13,941 hours, 14,621 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A HYDRAULIC PUMP 3A AMBER MESSAGE ON APPROACH TO CLT.  AIRCRAFT LANDED IN CLT WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, REMOVED AND REPLACED ELECTRIC MOTOR DRIVEN (HYDRAULIC) PUMP 3A AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
